# SDR ASOA201804117058

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 40,688 hours, 24,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14568815403
- Part serial: 778
- Condition: Delaminated
- Location: Te Flap
- Part time: 40,688 hours, 24,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP DELAMINATED AREAS ON THE UPPER AND LOWER SIDES.  REPAIRED LT INBOARD FLAP DELAMINATED AREAS IAW SRM 57-52-00.  REPAIR IS CONSIDERED MAJOR PER SOP 5702.
